# SDR MWEA97639

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND 10 INCHES ABOVE TOP AFT CORN RUDDER, VERT STAB LT SIDE AFT GOUGED/DENTED.  MAINT REPAIRED IAW SRM 51-30-2/51-10-3.
